# SDR DALA2025051303686

- Difficulty date: May 12, 2025
- Submitted: May 13, 2025
- Operation: Air carrier
- Aircraft: N921AT
- Make and model: Boeing 717-200
- Aircraft serial: 55082
- Aircraft time: 58,523 hours, 42,407 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OUT LIMITS ON PASSENGER CABIN CUSP WEB LOCATED Y=427 - 446; X=-56. SUMMARY OF NRC 00769: CORROSION LEVEL 2. PASSENGER CABIN CUSP WEB LOCATED Y=427 - 446; X=-56 WAS REPAIRED PER B717-200 SRM 53-00-55-2R PROCEDURE 4 REP 4 FIG 211 CONFIG. 7017. (LP #0962260)
